# SDR DALA201804302939

- Difficulty date: April 26, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 85,729 hours, 11,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1208-1428
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK BS 1208 TO 1428, RBL 88.5.  REPAIRED IAW SRM 51-40-05.
